# SDR SWAA2012060404623

- Difficulty date: May 29, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 45,849 hours, 27,649 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT LOWER SURFACE SKIN CRACKED AT ACTUATOR MOUNT.  REPAIRED SKIN IAW SRM.
